# SDR SWAA2025061071609

- Difficulty date: May 15, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI MAIN CABIN FLOOR STRUCTURE SUPPORT HAS CRACK AT STA540 BL0 TO LBL24.75. 2025-309488<[01] REPLACED SUPPORT ASSY AND FASTENERS LOCATED ON MAIN CABIN FLOOR STRUCTURE FROM STA 540 BETWEEN BL 0 TO LBL 24.75 IAW B737-700 SRM 51-40-02 AND DWG #143A0060 SHEET 46 REV-.;[02] REPLACED SUPPORT ASSY AND FASTENERS LOCATED ON MAIN CABIN FLOOR STRUCTURE FROM STA 540 BETWEEN BL 0 TO LBL 24.75 IAW B737-700 SRM 51-40-02 AND DWG #143A0060 SHEET 46 REV-.
